Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a result of Osborn


Author: G. P. Wene
Journal: Proc. Amer. Math. Soc. 69 (1978), 11-15
MSC: Primary 16A28
MathSciNet review: 0466201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of certain semiprimitive rings with involution $ \ast $ is determined by imposing conditions on the set of $ \ast $-symmetric elements and limiting the number of orthogonal $ \ast $-symmetric idempotents.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A28

Retrieve articles in all journals with MSC: 16A28


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0466201-X
PII: S 0002-9939(1978)0466201-X
Article copyright: © Copyright 1978 American Mathematical Society